Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 97, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 29, 2018, 3:38 PM CDT for Butler County, Sedgwick County, Kansas. It was in force for 67 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2018, 3:38 PM CDT (20:38 UTC)
- Expired
- May 29, 2018, 4:45 PM CDT
- In force
- 67 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Butler County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 28 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 3:50 PM CDT | HAIL 1 | 1 Se East Wichita, KS | |
| May 29, 3:51 PM CDT | TSTM WND GST 60 | 6 E Downtown Wichita, KS | |
| May 29, 3:51 PM CDT | HAIL 1.5 | 6 E Downtown Wichita, KS | |
| May 29, 3:54 PM CDT | HAIL 1.75 | East Wichita, KS | |
| May 29, 3:54 PM CDT | HAIL 2 | 2 Se East Wichita, KS | |
| May 29, 3:56 PM CDT | HAIL 1.5 | 1 Ese East Wichita, KS | REPORT OF WINDOWS BROKEN OUT OF CARS. |
| May 29, 4:00 PM CDT | HAIL 1.75 | 3 Nne East Wichita, KS | |
| May 29, 4:18 PM CDT | HAIL 1 | Andover, KS | |
| May 29, 4:20 PM CDT | HAIL 1.25 | Andover, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 2:19 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 184 J/kg
- Mixed-layer CIN
- -264 J/kg
- Mixed-layer LCL
- 1288 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
060
WUUS53 KICT 292038
SVRICT
KSC015-173-292145-
/O.NEW.KICT.SV.W.0097.180529T2038Z-180529T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
338 PM CDT TUE MAY 29 2018
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northeastern Sedgwick County in south central Kansas...
West central Butler County in south central Kansas...
* Until 445 PM CDT
* At 338 PM CDT, a severe thunderstorm was located over East Wichita,
or near Andover, moving northeast at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Wichita, Andover, Bel Aire, Rose Hill, Towanda, Benton, Whitewater,
Kechi, Eastborough, East Wichita, Northeast Wichita, Mcconnell Air
Force Base, Santa Fe Lake, Augusta Municipal Airport, Jabara
Airport and Oaklawn.
This includes the following highways...
Interstate 135 between Mile Markers 2 and 7.
Interstate 35 between Mile Markers 44 and 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM CDT for south central
Kansas.
LAT...LON 3764 9735 3791 9720 3792 9715 3799 9715
3786 9687 3754 9716
TIME...MOT...LOC 2038Z 209DEG 13KT 3766 9721
HAIL...1.50IN
WIND...60MPH
$$
MCGUIRE5 follow-up statements
534
WWUS53 KICT 292051
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
351 PM CDT TUE MAY 29 2018
KSC015-173-292145-
/O.CON.KICT.SV.W.0097.000000T0000Z-180529T2145Z/
Sedgwick KS-Butler KS-
351 PM CDT TUE MAY 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EAST CENTRAL SEDGWICK AND WEST CENTRAL BUTLER COUNTIES...
At 351 PM CDT, a severe thunderstorm was located over Andover, moving
northeast at 10 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Wichita, Andover, Bel Aire, Rose Hill, Towanda, Benton, Eastborough,
East Wichita, Northeast Wichita, Mcconnell Air Force Base, Santa Fe
Lake, Augusta Municipal Airport, Jabara Airport and Oaklawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 900 PM CDT for south central
Kansas.
LAT...LON 3764 9735 3787 9719 3792 9715 3797 9712
3786 9687 3754 9716
TIME...MOT...LOC 2051Z 212DEG 11KT 3769 9719
HAIL...1.75IN
WIND...60MPH
$$
MCGUIRE788
WWUS53 KICT 292107
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
407 PM CDT TUE MAY 29 2018
KSC015-173-292145-
/O.CON.KICT.SV.W.0097.000000T0000Z-180529T2145Z/
Sedgwick KS-Butler KS-
407 PM CDT TUE MAY 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EAST CENTRAL SEDGWICK AND WEST CENTRAL BUTLER COUNTIES...
At 407 PM CDT, a severe thunderstorm was located over Andover, moving
northeast at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wichita, Andover, Bel Aire, Towanda, Benton, Northeast Wichita, Santa
Fe Lake, Augusta Municipal Airport and Jabara Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 900 PM CDT for south central
Kansas.
LAT...LON 3770 9725 3782 9721 3797 9712 3786 9687
3760 9711
TIME...MOT...LOC 2107Z 221DEG 10KT 3769 9712
HAIL...1.25IN
WIND...60MPH
$$
MCGUIRE408
WWUS53 KICT 292117
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
417 PM CDT TUE MAY 29 2018
KSC173-292127-
/O.CAN.KICT.SV.W.0097.000000T0000Z-180529T2145Z/
Sedgwick KS-
417 PM CDT TUE MAY 29 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SEDGWICK COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3791 9715 3797 9712 3786 9687 3760 9711
3763 9715
TIME...MOT...LOC 2117Z 209DEG 13KT 3772 9710
$$
KSC015-292145-
/O.CON.KICT.SV.W.0097.000000T0000Z-180529T2145Z/
Butler KS-
417 PM CDT TUE MAY 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR WEST CENTRAL BUTLER COUNTY...
At 417 PM CDT, a severe thunderstorm was located near Andover, moving
northeast at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Andover, Towanda, Benton, Santa Fe Lake and Augusta Municipal
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3791 9715 3797 9712 3786 9687 3760 9711
3763 9715
TIME...MOT...LOC 2117Z 209DEG 13KT 3772 9710
HAIL...1.25IN
WIND...60MPH
$$
MCGUIRE267
WWUS53 KICT 292130
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
430 PM CDT TUE MAY 29 2018
KSC015-292145-
/O.CON.KICT.SV.W.0097.000000T0000Z-180529T2145Z/
Butler KS-
430 PM CDT TUE MAY 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR WEST CENTRAL BUTLER COUNTY...
At 430 PM CDT, a severe thunderstorm was located near Augusta, moving
northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Andover, Towanda, Benton and Santa Fe Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3793 9709 3786 9687 3766 9705 3773 9715
TIME...MOT...LOC 2130Z 220DEG 11KT 3772 9705
HAIL...1.00IN
WIND...60MPH
$$
MCGUIRE160
WWUS53 KICT 292139
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
439 PM CDT TUE MAY 29 2018
KSC015-292148-
/O.EXP.KICT.SV.W.0097.000000T0000Z-180529T2145Z/
Butler KS-
439 PM CDT TUE MAY 29 2018
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BUTLER COUNTY
WILL EXPIRE AT 445 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However dime to
nickel sized hail is still possible with this thunderstorm as it
continues to weaken.
LAT...LON 3793 9709 3786 9687 3766 9705 3773 9715
TIME...MOT...LOC 2138Z 209DEG 13KT 3774 9704
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:13 PM CDT, 25 minutes earlier.
Area forecast discussion, May 29, 3:13 PM CDT, 25 minutes before
Area Forecast Discussion National Weather Service Wichita KS 313 PM CDT Tue May 29 2018 .SHORT TERM...(This evening through Thursday night) Issued at 312 PM CDT Tue May 29 2018 Main challenge in the short term will the timing and intensity of the thunderstorm activity this afternoon and evening. Instability is strong with more than two grand of CAPE and 30 to 40 knots of shear will make this afternoon and evening ripe for severe weather. While golf ball sized hail and severe wind will be the initial primary threat, this will transition into a wind and heavy rain threat by the evening hours. PW is very high, generally holding in the 1.4 inch range which is well above the normal of 0.9 inches for this time of year. Moisture transport is also strong with good mid and upper level dynamics will make any storm that develops this afternoon and evening a very effective rain maker. Much of the thunderstorm activity will have very heavy rain and will likely cause localized flooding. Once the frontal system moves through the region late tonight, the thunderstorm threat will come to an end. Unfortunately, this front will not change the air mass much if at all. Temperatures will still remain unseasonably warm and humid for the most part Wednesday and Thursday. Storm chances for Wednesday are good as there still is plenty of moisture available but instability, forcing and upper level dynamics are significantly less. As such, severe weather chances will drop off significantly Wednesday. However, with the ample moisture available, any storms that do develop will be capable of producing very heavy rain and some localized flooding in the southern areas of the CWA. Thursday, the rain and thunderstorm threat will shift a little more to the east into the Southeastern portions of Kansas. Metzger .LONG TERM...(Friday through Tuesday) Issued at 312 PM CDT Tue May 29 2018 Main challenge in the extended will be the extent of the heat for Friday and the timing of the cold front which will bring temperatures back down toward normal for this time of year. Friday, a mid level ridge will encroach on the region ahead of the cold front will southerly winds. This will allow temperatures to approach record levels for this time of year. If the wind shifts a little more to the west, records will become quite likely. The front is expected to come through later. Unlike the previous frontal system which came through Tuesday and Wednesday, this system will likely come through dry as the moisture transport just is not there to support significant thunderstorm development. By Saturday, winds will shift some out of the north and west and will allow temperatures to come back down toward normal for the weekend. Metzger && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1225 PM CDT Tue May 29 2018 Main aviation concern will be convective trends this evening through the overnight hours. Water vapor imagery shows upper wave spinning over northwest Nebraska/se SD. Outflow from morning convection pushed down into nw OK and looks to have finally stalled and is expected to slowly wash out. Meanwhile, sct elevated showers and storms continue across parts of central KS in an area of very strong mid level theta-e advection that looks to slowly shift northeast. Storms are still expected to develop generally after 21z west of I-135 as the main upper wave lifts out. This activity should affect KRSL-KGBD around 21-22z and KICT around 00-01z. Heavy rain, hail and strong winds will be possible with the stronger storms. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 66 91 69 93 / 70 10 40 10 Hutchinson 64 90 67 93 / 70 0 30 10 Newton 65 89 68 92 / 70 10 30 10 ElDorado 65 89 68 90 / 70 10 40 20 Winfield-KWLD 66 90 69 92 / 70 10 40 20 Russell 61 89 64 93 / 70 0 10 10 Great Bend 62 88 64 93 / 70 0 10 10 Salina 64 91 66 94 / 70 10 20 10 McPherson 64 90 66 92 / 70 10 30 10 Coffeyville 67 90 71 90 / 60 30 40 20 Chanute 66 89 69 89 / 60 20 40 30 Iola 66 88 69 88 / 60 20 30 40 Parsons-KPPF 67 90 70 90 / 60 30 40 30 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...ELM LONG TERM...ELM AVIATION...RBL
Hazardous weather outlook, May 29, 12:45 PM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 1245 PM CDT Tue May 29 2018 KSZ032-033-047>053-067>072-082-083-091>096-098>100-300915- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 1245 PM CDT Tue May 29 2018 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...This afternoon and Tonight Chances for thunderstorms will increase this afternoon across central Kansas and become likely by early this evening along and west of the Kansas turnpike. Severe storms capable of damaging winds to 70 mph, large hail to golf ball size will be possible. There will be a brief window for a tornado early this evening southwest of a Kingman to Wellington line. A larger complex of storms is expected to move southeast from central and south central Kansas into southeast Kansas overnight. While a few strong to marginally severe storms will be possible, the main risk later this evening and overnight will be the potential for minor lowland flooding due to heavy rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Chances for storms will diminish or end early Wednesday before returning Wednesday night through Thursday night. A few strong storms are possible Wednesday night across south central and southeast Kansas. Heat and humidity will increase across the region late in the week, with heat index values at or above 100 degrees possible during the afternoon hours on Friday across much of the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible late this afternoon and evening, generally for locations along and west of the Kansas turnpike. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/ Lawson
In the hours before
Special weather statement, May 29, 2:51 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Wichita KS
251 PM CDT TUE MAY 29 2018
KSZ083-292015-
Sedgwick KS-
251 PM CDT TUE MAY 29 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Eastern Sedgwick County in south central Kansas...
* Until 315 PM CDT
* At 249 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm over Haysville...moving northeast at
20 mph.
hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Wichita, Derby, Haysville, Park City, Valley Center, Bel Aire,
Maize, Downtown Wichita, Kechi, Eastborough, West Wichita, East
Wichita, Eisenhower National Airport, Northeast Wichita, Mcconnell
Air Force Base, South Wichita, Oaklawn and Jabara Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
A tornado watch remains in effect until 900 PM CDT for south central
Kansas.
LAT...LON 3755 9754 3791 9741 3791 9716 3764 9716
3747 9733 3748 9734
TIME...MOT...LOC 1951Z 205DEG 18KT 3758 9740
MCGUIRESpecial weather statement, May 29, 3:11 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Wichita KS
311 PM CDT TUE MAY 29 2018
KSZ052-292045-
Marion KS-
311 PM CDT TUE MAY 29 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northeastern Marion County in central Kansas...
* Until 345 PM CDT
* At 308 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Marion...moving northeast at 20
mph.
hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Hillsboro, Marion, Lincolnville, Lost Springs, Pilsen and Marion
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
A severe thunderstorm watch remains in effect until 1000 PM CDT for
central Kansas.
LAT...LON 3852 9693 3852 9682 3843 9682 3821 9703
3831 9722 3861 9703 3861 9693
TIME...MOT...LOC 2010Z 211DEG 18KT 3833 9708
MCGUIRESpecial weather statement, May 29, 3:27 PM CDT, 11 minutes before
Special Weather Statement National Weather Service Wichita KS 327 PM CDT TUE MAY 29 2018 KSZ083-292100- Sedgwick KS- 327 PM CDT TUE MAY 29 2018 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Eastern Sedgwick County in south central Kansas... * Until 400 PM CDT * At 321 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm over Mcconnell Air Force Base, or near Downtown Wichita...moving north at 15 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Wichita, Derby, Andover, Haysville, Park City, Valley Center, Bel Aire, Rose Hill, Downtown Wichita, Kechi, Eastborough, East Wichita, Northeast Wichita, Mcconnell Air Force Base, South Wichita, Oaklawn and Jabara Airport. A tornado watch remains in effect until 900 PM CDT for south central Kansas. LAT...LON 3757 9738 3791 9737 3791 9715 3756 9715 TIME...MOT...LOC 2027Z 191DEG 13KT 3763 9726 MCGUIRE
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 64 min |
| May 28, 10:16 PM CDT | Special Weather Statement | ICT | Barton, Rice, Russell | 29 min |
| May 29, 2:51 PM CDT | Special Weather Statement | ICT | Sedgwick | 24 min |
| May 29, 3:11 PM CDT | Special Weather Statement | ICT | Marion | 34 min |
| May 29, 3:27 PM CDT | Special Weather Statement | ICT | Sedgwick | 33 min |
| May 29, 3:54 PM CDT | Special Weather Statement | ICT | Harvey | 36 min |
| May 29, 4:28 PM CDT | Special Weather Statement | ICT | McPherson | 32 min |
| May 29, 5:05 PM CDT | Special Weather Statement | ICT | Harvey | 25 min |
| May 29, 5:08 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 28 min |
| May 29, 5:44 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 61 min |
| May 29, 5:46 PM CDT | Special Weather Statement | ICT | Saline | 29 min |
| May 29, 5:53 PM CDT | Special Weather Statement | ICT | McPherson | 37 min |
| May 29, 6:25 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 33 min |
| May 29, 6:30 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 28 min |
| May 29, 6:45 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 60 min |
| May 29, 6:47 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 28 min |
| May 29, 6:50 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno | 14 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.